# SDR CA000308004

- Difficulty date: February 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 78,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING SMELL IN COCKPIT ON ARRIVAL. FOUND LOOSE AND OVERHEATED ELECTRICAL TERMINAL STUD IN THE P18-3 PANEL. NEW TERMINALS INSTALLED A/C SERVICEABLE.
